Volume 1, Issue 1 (1990)                   EIJH 1990, 1(1): 28-32 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Delavar A. Some Estimation Problems in Multiple. EIJH 1990; 1 (1) :28-32
URL: http://eijh.modares.ac.ir/article-27-2514-en.html
University of Allame Tabatabai
Abstract:   (2955 Views)
-
Keywords: -, -
Full-Text [PDF 3606 kb]   (2863 Downloads)    

Received: 1989/03/21 | Accepted: 1989/12/22 | Published: 1990/02/20

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.